MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that device contamination occurred.A.038j accustick ii system was selected for use.Prior to procedure, it was noted, that a hair is evident inside the packaging.The procedure was completed successfully.There were no patient complications.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1.Initial reporter address (b)(6).
 
Additional Manufacturer Narrative
The complaint device was not returned by the customer; nevertheless, physician has provided pictures of the device.As per pictures provided, it can be observed a hair through the unopened pouch.Also, it was observed that the pouch information matches with the complaint information.No more damages were observed.E1 - initial reporter facility name: (b)(6).E1.Initial reporter address (b)(6).
 
Event or Problem Description
It was reported that device contamination occurred.A.038j accustick ii system was selected for use.Prior to procedure, it was noted that a hair is evident inside the packaging.The procedure was completed successfully.There were no patient complications.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17073089
Report Number2124215-2023-26579
Device Sequence Number12233843
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0030874098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown